# SDR C2XA02IA123

- Difficulty date: June 7, 2002
- Submitted: June 8, 2002
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145
- Aircraft serial: 145103
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV303211
- Part serial: MX596133
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

OMA-  DURING FLIGHT 3969, THE CREW NOTED THAT THE NUMBER 2 HYDRAULIC OVERHEAT/ HAD ZERO HYDRAULIC PRESSURE ON NUMBER 2 SIDE.  THE CREW DECLARED EMERGENCY AND LANDED AT OMA WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER 2 ENGINE DRIVEN HYDRAULIC PUMP, PERFORMED A OPERATIONAL AND LEAK CHECK OF THE HYDRAULIC PUMP.  NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
